Suivre
Andrei Agrachev
Andrei Agrachev
Professor of Mathematics, SISSA, Trieste
Adresse e-mail validée de sissa.it - Page d'accueil
Titre
Citée par
Citée par
Année
Control theory from the geometric viewpoint
MI Zelikin, AA Agrachev, Y Sachkov, YL Sachkov
Springer Science & Business Media, 2004
15132004
Lie-algebraic stability criteria for switched systems
AA Agrachev, D Liberzon
SIAM Journal on Control and Optimization 40 (1), 253-269, 2001
4082001
A comprehensive introduction to sub-Riemannian geometry
A Agrachev, D Barilari, U Boscain
Cambridge University Press, 2019
2182019
The exponential representation of flows and the chronological calculus
AA Agrachev, RV Gamkrelidze
Matematicheskii Sbornik 149 (4), 467-532, 1978
2091978
Introduction to Riemannian and sub-Riemannian geometry
AA Agrachev, D Barilari, U Boscain
Sissa, 2012
1992012
Abnormal sub-Riemannian geodesics: Morse index and rigidity
AA Agrachev, AV Sarychev
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 13 (6), 635-690, 1996
1761996
Strong optimality for a bang-bang trajectory
AA Agrachev, G Stefani, PL Zezza
SIAM Journal on Control and Optimization 41 (4), 991-1014, 2002
1652002
The intrinsic hypoelliptic Laplacian and its heat kernel on unimodular Lie groups
A Agrachev, U Boscain, JP Gauthier, F Rossi
Journal of Functional Analysis 256 (8), 2621-2655, 2009
1552009
Sub-Riemannian sphere in Martinet flat case
A Agrachev, B Bonnard, M Chyba, I Kupka
ESAIM: Control, Optimisation and Calculus of Variations 2, 377-448, 1997
1301997
Navier–Stokes equations: controllability by means of low modes forcing
AA Agrachev, AV Sarychev
Journal of Mathematical Fluid Mechanics 7 (1), 108-152, 2005
1202005
Exponential mappings for contact sub-Riemannian structures
AA Agrachev
Journal of dynamical and control systems 2 (3), 321-358, 1996
1201996
Local invariants of smooth control systems
AA Agrachev, RV Gamkrelidze, AV Sarychev
Acta Applicandae Mathematica 14 (3), 191-237, 1989
1141989
Sub-Riemannian structures on 3D Lie groups
A Agrachev, D Barilari
arXiv preprint arXiv:1007.4970, 2010
1112010
A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds
AA Agrachev, U Boscain, M Sigalotti
arXiv preprint math/0609566, 2006
1102006
Chronological algebras and nonstationary vector fields
AA Agrachev, RV Gamkrelidze
Journal of Soviet Mathematics 17 (1), 1650-1675, 1981
1031981
Feedback-invariant optimal control theory and differential geometry—I. Regular extremals
AA Agrachev, RV Gamkrelidze
Journal of Dynamical and Control Systems 3 (3), 343-389, 1997
1021997
Sachkov Yu. L
AA Agrachev
Geometricheskaya teoriya upravleniya, 2005
101*2005
The topology of quadratic mappings and Hessians of smooth mappings
AA Agrachev
Itogi Nauki i Tekhniki. Seriya" Algebra. Geometriya. Topologiya" 26, 85-124, 1988
97*1988
A course of modern analysis: an introduction to the general theory of infinite processes and of analytic functions; with an acount of the principal transcendental functions
ET Whittaker, GN Watson
University Press, 1927
891927
On the subanalyticity of Carnot-Caratheodory distances
A Agrachev, JP Gauthier
Annales de l'IHP Analyse non linéaire 18 (3), 359-382, 2001
882001
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20